# SDR A8ZR20180827004

- Difficulty date: April 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 120.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND AT BS 120.3, STRINGER 27P+.6.   REFORMED TO ORIGINAL CONTOUR WITH NO MATERIAL LOSS OR CRACK INDICATIONS AND CONSIDERED STRUCTURALLY ACCEPTABLE IAW EA 301-2018-036, REV A.
